# SDR SWIA2020090952368

- Difficulty date: July 23, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK CORRODED BETWEEN FS 559.00 TO FS 559.00+80 ALONG LBL 9.00.  C-CHECK RO 9/5/2020.  INSTALLED NEWLY FABRICATED SEAT TRACK (REFER TO CAMP 21326280), IAW CRJ 200 AMM.
